- -

On the Fréchet space Lp_

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Fréchet space Lp_

Show full item record

Castillo, JM.; Díaz, JC.; Motos Izquierdo, J. (1998). On the Fréchet space Lp_. manuscripta mathematica. 96(2):219-230. https://doi.org/10.1007/s002290050063

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/147748

Files in this item

Item Metadata

Title: On the Fréchet space Lp_
Author: Castillo, Jesús M.F. Díaz, Juan C. Motos Izquierdo, Joaquín
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper contains a study of the structure of the Frechet space L-p- , 1 < P less than or equal to infinity, defined as the intersection of Lq[0, 1] for q < p, and endowed with the projective topology. The main ...[+]
Copyrigths: Cerrado
Source:
manuscripta mathematica. (issn: 0025-2611 )
DOI: 10.1007/s002290050063
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s002290050063
Type: Artículo

This item appears in the following Collection(s)

Show full item record